# SDR DXTA200300081

- Difficulty date: August 11, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 1,754 hours, 1,406 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 66710034
- Condition: Chafed
- Location: Emergency Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NJA'S ONE TIME INSPECTION OF THE HYDRAULIC/PNEUMATIC LINES IN THE WHEEL WELLS, FOUND THE RT EMERGENCY BRAKE LINE CHAFFED THROUGH, THE LT EMEGENCY BRAKE LINE, LT AND RT HAND FLAP RETRACT AND EXTEND LINES, SPEED BRAKE RETRACT AND EXTEND LINES CHAFFED BEYOND LIMITS. - REMOVED AND REPLACED DEFFECTIVE HYDRAULIC AND PNEUMATIC LINES IAW  MM CH 27-51-00 AND 32-42-09, SYSTEM OPS AND LEAK CHECKED GOOD.
